Stable strong order 1.0 schemes for solving stochastic ordinary differential equations

Alcock, Jamie and Burrage, Kevin (2012) Stable strong order 1.0 schemes for solving stochastic ordinary differential equations. Bit Numerical Mathematics, 52 3: 539-557. doi:10.1007/s10543-012-0372-6


Author Alcock, Jamie
Burrage, Kevin
Title Stable strong order 1.0 schemes for solving stochastic ordinary differential equations
Journal name Bit Numerical Mathematics   Check publisher's open access policy
ISSN 0006-3835
1572-9125
Publication date 2012-09
Sub-type Article (original research)
DOI 10.1007/s10543-012-0372-6
Volume 52
Issue 3
Start page 539
End page 557
Total pages 19
Place of publication Dordrecht, Netherlands
Publisher Springer
Collection year 2013
Language eng
Formatted abstract
The Balanced method was introduced as a class of quasi-implicit methods,
based upon the Euler-Maruyama scheme, for solving stiff stochastic differential equations. We extend the Balanced method to introduce a class of stable strong order 1.0 numerical schemes for solving stochastic ordinary differential equations. We derive
convergence results for this class of numerical schemes. We illustrate the asymptotic
stability of this class of schemes is illustrated and is compared with contemporary
schemes of strong order 1.0. We present some evidence on parametric selection with
respect to minimising the error convergence terms. Furthermore we provide a convergence result for general Balanced style schemes of higher orders.
Keyword Stochastic differential equations
Numerical methods
Stability
Numerical Schemes
Stability
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Institute for Molecular Bioscience - Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 15 Nov 2012, 14:55:16 EST by System User on behalf of School of Mathematics & Physics